# SDR DL72S982369

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED APPROX 1.5 ON LWR SURFACE OF RT ELEV FWD AND I/B OF TAB CONTROL ROD.  DYE CHECKED AND STOP DRILLED CRACKS, FABRICATED REPAIR PART PER SRM 55-20-3 FIG 5.  OK TO INSTALL.  INSTALLED DOUBLER, FASTENERS AND DOUBLE WEIGH 63G PER SRM 55-20-3 FIG 5.
